A homotopy fixed point theorem in 0-complete partial metric space

Risultato della ricerca: Article

Abstract

We generalize a result of Feng and Liu, on multi-valued contractive mappings, for studying the relationship between fixed point sets and homotopy fixed point sets. The presented results are discussed in the generalized setting of 0-complete partial metric spaces. An example and a nonlinear alternative of Leray-Schauder type are given to support our theorems.
Lingua originaleEnglish
pagine (da-a)2037-2048
Numero di pagine12
RivistaFilomat
Volume29
Stato di pubblicazionePublished - 2015

Fingerprint

Fixed Point Set
Homotopy
Metric space
Fixed point theorem
Support Theorem
Partial
Nonlinear Alternative
Contractive Mapping
Multivalued Mapping
Generalise
Relationships

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cita questo

A homotopy fixed point theorem in 0-complete partial metric space. / Vetro, Calogero; Vetro, Francesca.

In: Filomat, Vol. 29, 2015, pag. 2037-2048.

Risultato della ricerca: Article

@article{c441fa6cd1f04d1cac609360e67cb1fd,
title = "A homotopy fixed point theorem in 0-complete partial metric space",
abstract = "We generalize a result of Feng and Liu, on multi-valued contractive mappings, for studying the relationship between fixed point sets and homotopy fixed point sets. The presented results are discussed in the generalized setting of 0-complete partial metric spaces. An example and a nonlinear alternative of Leray-Schauder type are given to support our theorems.",
author = "Calogero Vetro and Francesca Vetro",
year = "2015",
language = "English",
volume = "29",
pages = "2037--2048",
journal = "Filomat",
issn = "0354-5180",
publisher = "Universitet of Nis",

}

TY - JOUR

T1 - A homotopy fixed point theorem in 0-complete partial metric space

AU - Vetro, Calogero

AU - Vetro, Francesca

PY - 2015

Y1 - 2015

N2 - We generalize a result of Feng and Liu, on multi-valued contractive mappings, for studying the relationship between fixed point sets and homotopy fixed point sets. The presented results are discussed in the generalized setting of 0-complete partial metric spaces. An example and a nonlinear alternative of Leray-Schauder type are given to support our theorems.

AB - We generalize a result of Feng and Liu, on multi-valued contractive mappings, for studying the relationship between fixed point sets and homotopy fixed point sets. The presented results are discussed in the generalized setting of 0-complete partial metric spaces. An example and a nonlinear alternative of Leray-Schauder type are given to support our theorems.

UR - http://hdl.handle.net/10447/160229

UR - http://journal.pmf.ni.ac.rs/filomat/

M3 - Article

VL - 29

SP - 2037

EP - 2048

JO - Filomat

JF - Filomat

SN - 0354-5180

ER -